Journal article icon

Journal article

NONLINEAR DYNAMICS IN LANGMUIR CIRCULATIONS WITH O(2) SYMMETRY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112092002192

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF FLUID MECHANICS More from this journal
Volume:
241
Issue:
-1
Pages:
669-704
Publication date:
1992-08-01
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
Pubs id:
pubs:24301
UUID:
uuid:6d5877f2-b4cf-4e47-9ba4-de99d0f3d89e
Local pid:
pubs:24301
Source identifiers:
24301
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP